Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Having back pain. Taking injection. Taking Aciloc and Dolokind. Feeling pain and uncomfortable. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I am having a back pain for the couple of days, it started as a mild pain and got agrravated now. I have consulted a doctor this morning and have taken an injection "Dyser Damp" (think so, due to doctor handwriting). Also taken pills Aciloc 150 and Dolokind. I have taken the pills, pain has suppressed, however I still feel the pain and very uncomfortable for me now. Kindly suggest.
Posted Sun, 25 Aug 2013 in Back Pain
Answered by Dr. Raju A.T 7 hours later

Thanks for your query.

I see that you have got the injection name wrong. It could be a Diclofenac injection one ampule.

You can take that injection if pain is more.

I recommend you to get an MRI scan to rule out scoliosis, if you are working for long hours sitting.

Do wear a Lumbosacral belt, this will stabilize the hip and help in recovery of the spine.

Instead of oral tablets, do apply Volini gel over the affected part to be relieved from pain.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor